# SDR IPXA2017013013486

- Difficulty date: January 11, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2401
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3,  RT WING INBD FLAP UPPER SURFACE HAS AREAS OF SURFACE CORROSION PENTRATED THE .016 SKIN AREA 1 INCH DIA.  REPAIRED IAW SRM 57-53-01-2R AND 51-70-10-2R-2.
